MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309575
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material#:309575.Batch#: 3331068.It was reported that the bd luer-lok had a scale marking issue.The following information was provided by the initial reporter: "a facility administrator reported to xxxx that a bd 3ml luer-lok syringe 21gx1in had no milliliter markings." verbatim: rcc received a complaint via email.Email(s) attached.Complaint#: (b)(4).Product: bd 3ml luer-lok syringe 21gx1in.Product #: 309575.Lot#: 3331068.Complaint: a facility administrator reported to xxxxx that a bd 3ml luer-lok syringe 21gx1in had no milliliter markings.Dear qa department: the purpose of this letter is to notify you, the manufacturer that xxxx.Na, distributor of your bd 3ml luer-lok syringe 21gx1in, received the above complaint against this product.
 
Event or Problem Description
Material#:309575, batch#: 3331068.It was reported by the customer that the a facility administrator reported to xxxx that a bd 3ml luer-lok syringe 21gx1in had no milliliter markings.Verbatim: rcc received a complaint via email.Email(s) attached.Complaint#: (b)(4).Product: bd 3ml luer-lok syringe 21gx1in.Product #: 309575.Lot#: 3331068.Complaint: a facility administrator reported to xxxxx that a bd 3ml luer-lok syringe 21gx1in had no milliliter markings.Dear qa department: the purpose of this letter is to notify you, the manufacturer that xxxx.Na, distributor of your bd 3ml luer-lok syringe 21gx1in, received the above complaint against this product.Comments on 05/06/2024.All available information has been provided, regulatory reporting is the responsibility of the manufacturer.
 
Additional Manufacturer Narrative
Since no samples displaying the reported condition were received a potential root cause could not be defined and corrective actions are not necessary.A physical sample is required for a more thorough evaluation and potential root cause determination.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19495350
Report Number1213809-2024-00356
Device Sequence Number8611772
Product Code FMF
UDI-Device Identifier30382903095750
UDI-Public(01)30382903095750
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309575
Device Lot Number3331068
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date06/09/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown